MathSciNet Relay Station
MathSciNet bibliographic data
MR2073260 (2005d:35122) 35K55 (35B40)
Lin, Zhigui; Liu, Yurong Uniform blowup profiles for diffusion equations with nonlocal source and nonlocal boundary. Acta Math. Sci. Ser. B Engl. Ed. 24 (2004), no. 3, 443–450.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement